Combivir and HIV | myHIVteam

Connect with others who understand.

sign up Log in
Resources
About myHIVteam
Powered By
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Top 10 search results for "Combivir" in Q&A. To see all results and access other features, sign up for free.

Combivir Resimulate Thoughts Into Dreams
A myHIVteam Member asked a question 💭

This was probably asked before... Do any of you taking Combivir dream about things you have in mind just before you fall asleep?

A myHIVteam Member

According to RxList.com: “Common side effects of Combivir include:

headache
dizziness,
nausea,
loss of appetite,
diarrhea,
trouble sleeping,
cold symptoms (stuffy nose, sneezing, sinus pain, cough),… read more

Combivir
A myHIVteam Member asked a question 💭

I have a question about Combivir I recently found out I have HIV and they prescribed that for me so I'll be taking it Monday my question is would that help me be undetectable or I need special treatment for that I ask doctors when I found but none have been a big help to me

A myHIVteam Member

Combivir is a prescription medicine approved by the U.S. Food and Drug Administration (FDA) for the treatment of HIV infection in adults and children weighing more than 66 lb (30 kg). Combivir is… read more

Does Anyone Double Up On Their HIV ARTs On Date Night?
A myHIVteam Member asked a question 💭

A friend told me that he doubles up on his HIV meds on date night since he doesn't use condoms.
Any advice?

Asking for a friend

A myHIVteam Member

@A myHIVteam Member. The drugs are improving as well. Other than cancer which is really many diseases, there is a greater variety in HIV medications than for any other condition. And new types of… read more

Patient Advocate Foundation...
A myHIVteam Member asked a question 💭

Received snail mail the other day; April 1 specifically. It is thick envelope from some place called Patient Advocate Foundation and in bold print "Co-Pay Relief". They are from Hampton VA.

There are phone numbers to call and most likely I will. But this also could be an April fools scam. Has anyone else here heard of this outfit?

Thanks

A myHIVteam Member

Wise choice @A myHIVteam Member. I doubt you will have any trouble. Whatever damage occurred with my kidneys, occurred long before I started Biktarvy. Good Luck 🍀👍 ❤️

Was You Given Isoniazid As Your First Line Of Treatment?
A myHIVteam Member asked a question 💭

When you first got diagnosed with HIV, was you given Isoniazid? Did you have side effects to it?

A myHIVteam Member

No argument from me @A myHIVteam Member. ❤️

First Line Treatment
A myHIVteam Member asked a question 💭

I hear about first line treatment second line treatment and third line treatment. What does that mean? I’m on biktarvy is that first line treatment?

A myHIVteam Member

Just to be clear , the two drugs that are keeping me undetectable, do so, as they were completely new agents, when I first started them. So even though I had more or less total drug resistant HIV in… read more

Do Hernias Coincide With Any Hiv Medication, Specifically Combivir Or Isentress?
A myHIVteam Member asked a question 💭

I have been getting all in my lower left flank, Chronic Pancreatitis, Infections in my colon, and kidney problems. I'm just wondering if there a connection to the meds.

A myHIVteam Member

Above my pay grade

That One Day
A myHIVteam Member asked a question 💭

We all have are stories on how we ended up here. But do you remember what was your first reaction when you were told you had turned HIV positive or that you have AIDS. Mine was not what I thought it would be. I kind of knew it was a matter of time since I was putting my self at risk for 20 plus years. And I was lucky enough to evade the inevitable for those 20 years .So when my doctor told me im positive I was not surprised. However I went out of his office and went into my car and cried… read more

A myHIVteam Member

Well when I was diagnosed in late 1998...I was living in Madrid, Spain...I felt very ill went to the doctor and was told I had AIDS
After spending 2mnths in the hospital I was strong enough to… read more

Do You Think HIV Meds Could Cause You To Have A Psychological Problem And Some Physical?
A myHIVteam Member asked a question 💭

Never claim anything until you have proof it's true

A myHIVteam Member

You GO, Gurl... 🤠

Drinking
A myHIVteam Member asked a question 💭

How about getting drunk? Opinions?

A myHIVteam Member

Good idea, have one on me.